# SDR ASOA2012080102014

- Difficulty date: July 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT, RT SIDE SEAT TRACK AFT OF FS 409+128 IS CORRODED SEVERAL LOCATIONS.  COMPLIED WITH EC/TC REO 601R-53-00-055 AND REO 601R-53-00-055, REV A.
